Active Ingredient (In each Caplet): Acetaminophen 500 mg. Purpose: Pain Reliever, Fever Reducer. Inactive Ingredients: Cellulose, Corn Starch, FD&C Red No. 40, Hydroxypropyl Methylcellulose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate.
Adults and children 12 years of age and older: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours, or as directed by a doctor. Children under 12 years: Do not use this Adult Extra Strength Product in children under 12 years of age. This will provide more than the recommended dose (overdose) of Tylenol and could cause serious health problems. Store at room temperature.
Mechanical Servants, Inc.
Chicago, IL 60640
Drug Interactions & Precautions
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain reliever/fever reducers. Acetaminophen may cause liver damage. Do not use for more than 10 days for pain unless direc Do not take with any other products containing acetaminophen.